Robustness and Information Propagation in Attractors of Random Boolean Networks

J. Lloyd-Price, A. Gupta, Andre Sanches Ribeiro

    Research output: Contribution to journalArticleScientificpeer-review

    10 Citations (Scopus)
    Translated title of the contributionRobustness and Information Propagation in Attractors of Random Boolean Networks
    Original languageEnglish
    Article numbere42018
    Pages (from-to)1-6
    Number of pages6
    JournalPLoS ONE
    Volume7
    Issue number7
    DOIs
    Publication statusPublished - 2012
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 2

    Cite this